# SDR USAA002175

- Difficulty date: December 20, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 38,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP CORRODED 1 INCH, STATION 328 FLOORBEAM AT RBL 14, 21, 35.  CORROSION LEVEL 1 C53-107-01.  INSTALLED NEW T-CAP AND FABRICATED SPLICE ANGLES PER SRM 53-10-51.  (M)
